# SDR SWAA2021092113307

- Difficulty date: August 29, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE WEB - INTERCOSTAL LOCATED BETWEEN BS420 TO BS440 AT LEVEL STR26R FWD CARGO COMPARTMENT ; 2021-384506 / [08] INSTALLED WEB - INTERCOSTAL AND FASTENERS LOCATED BETWEEN BS420 TO BS440 AT LEVEL STR26R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING 143A8120 REV -; [09] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS420 TO BS440 AT LEVEL STR26R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DRAWING DRAWING 143A8122 REV A AND DRAWING 143A8120 REV - MATERIAL USED 7075T6-0.045 PO 2015 505829; [10] STEP 8 COMPLETED RII; [11] STEP 9 COMPLETED RII  TASK CARD COMPLETED; [12] TASK CARD COMPLETED
